# SDR DHL2002747001

- Difficulty date: March 16, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Condition: Failed
- Location: Windshield Wiper
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS WINDSHIELD WIPER INOPERATIVE WILL NOT OPERATE IN ANY SPEED FAILS TO PARK.  REMOVED AND REPLACED CAPT WIPER MOTOR PER BMM 30-42-12.  SYST OPS CHECKS NORMAL.
